# SDR YENA2018062210259

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 63,176 hours, 22,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR EMERGENCY LIGHT INOPERATIVE,  ESCAPE HATCH HANDLE LIGHT.  REPLACED THE OVERWING DOOR ESCAPE HATCH EMERGENCY LIGHT IAW AMM 33-51-11.
